# SDR WX0A071936

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING.  R & R R4 FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-64-00-020-023.  OPERATIONS CHECKED GOOD.  THIS CLEARS MEL 25-63-04-A, DMI-8487
